# SDR DALA2021030201192

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION FLOOR BEAM YE1 BTW FR75 TO FR76 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW FLOOR BEAM YE1 BTW FR75 TO FR78. (1743476)
